# SDR ABXA030475

- Difficulty date: December 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,775 hours, 27,479 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Condition: Worn
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT CAME ON AFTER GEAR RETRACTION WITH RT GEAR DOOR LIGHT ON FLIGHT ENGINEER'S PANEL.  RECYCLED GEAR, ALL INDICATIONS NORMAL.  MAINTENANCE FOUND DOOR ROLLER OUT OF ADJUSTMENT AND AFT ARM WORN.  REPLACED ARM, ADJUSTED MAIN GEAR DOOR UPLATCH MECHANISM IAW MM 32-31-04-4.  PERFORMED ADJUSTMENT TEST IAW MM 32-31-04-5.
